Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pregnant. Taken misoprost tablet for termination of pregnancy. Very light spotting. What is happening?

my LMP-29 APRIL.IM MARRIED SINCE 1MONTH. UPT was weakly positive on 30may.due to family mishappenings we dnt want to continue this pregnancy.on advise of a distant gynaecologist verbally i have taken TAB.MISOPROST 800mcg stat subling and 400mcg in 2 doses of 3hrs interval.i started having PV bleeding but very minimal.almost spotting.i want to know what should i do now
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
you should not take tablets for abortion with out confirming the intrauterine pregnancy and excluding ectopic pregnancy,
so you better once consult local gynecologist undergo ultrasound to exclude ectopic and to note the present position of conceptional products then with her advice you can go for tablets for termination of pregnancy.
take care.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor